* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
New Stability Conditions of Linear Switched Singular Systems by Using Multiple Discontinuous Lyapunov Function Approach

Jumei Wei*, Huimin Zhi, and Xiaowu Mu
International Journal of Control, Automation, and Systems, vol. 17, no. 12, pp.3122-3130, 2019

Abstract : In this paper, the problem of the E-exponential stability of linear switched singular systems composed of stable and unstable subsystems in discrete-time case is investigated. By using a multiple discontinuous Lyapunov function approach and exploring the properties of mode-dependent average dwell time(MDADT) switching signal, new sufficient conditions of E-exponential stability for linear switched singular systems are presented. Compared with the existing results, the proposed method is more flexible and tighter bounds on MDADT can be obtained. Finally, a numerical example is provided to illustrate the effectiveness of the proposed criteria.

Keyword : E-exponential stability, linear switched singular systems, mode-dependent average dwell time, multiple discontinuous Lyapunov function

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782